Vol. 11, No. 8, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On $\ell$-torsion in class groups of number fields
1739–1778

Jordan Ellenberg, Lillian B. Pierce and Melanie Matchett Wood

Torsion orders of complete intersections
1779–1835

Andre Chatzistamatiou and Marc Levine

Integral canonical models for automorphic vector bundles of abelian type
1837–1890

Tom Lovering

Quasi-Galois theory in symmetric monoidal categories
1891–1920

Bregje Pauwels

$\mathfrak{p}$-rigidity and Iwasawa $\mu$-invariants
1921–1951

Ashay A. Burungale and Haruzo Hida

A Mordell–Weil theorem for cubic hypersurfaces of high dimension
1953–1965

Stefanos Papanikolopoulos and Samir Siksek